# SDR DHLA201000045

- Difficulty date: March 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB-CORROSION BETWEEN SKIN AND BEADED DOUBLER STA ZR 253.000-281-963. RESOLUTION PERFORMED MAJOR REPAIR IAW SRM 55-5-1, FIG 1. REMOVED CORROSION IAW SRM 51-1-8 PG 17-20. FOUND OUT OF LIMITS IAW SRM 55-2-0 FIG 6.  REMOVED PLATING BEADED DOUBLER IAW SRM 55-1-0 PG 1, SRM 51-1-21, SRM 51-3-0. FABRICATED NEW PLATING AND DOUBLER BOTH FROM AL7075T6 0.025" IAW SRM 55-5-1 FIG 1, ITEM "E". BONDED NEW PLATING, DOUBLER AND EXISTING BEADED DOUBLER WITH ADHESIVE IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A, TR 51-141 AND DPS 1.950 REV "AR". CLEANED, TREATED AND PRIMED AREA AND ENW PANEL PLATING IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1.
